# SDR CA150422002

- Difficulty date: April 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 61,405 hours
- Engine: Pwa PW120A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Failed
- Location: Spoiler
- Part time: 4,966 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) THE ACFT RETURNED TO THE GATE AS THE LT OTBD SPOILER DID NOT DEPLOY DURING THE FLIGHT CONTROL CHECK.  IT WAS ALSO NOTED THAT THE NR 2 HYDRAULIC QTY WAS DROPPING.  AT THE GATE, A FLUID LEAK WAS OBSERVED FROM THE LT WING.  MAINTENANCE FOUND THE LT OTBD ROLL SPOILER ACTUATOR HSG FRACTURED AND LEAKING.  THE ROLL SPOILER ACTUATOR WAS REPLACED AND ACFT RETURNED TO SERVICE.  SPOILER ACTUATOR, PN A44700-009.
